# SDR SWIA201025342

- Difficulty date: December 20, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 21,283 hours, 18,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CEILING LEVEL IS OUT.  (FLT 6726)  RELAMPED EMERGENCY LIGHT.
